# SDR DL757951880

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005177A
- Condition: Dented
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT PANEL TRAILING EDGE WEDGE WAS FOUND WITH HAIL DAMAGE.  REPLACED WEDGE PER SRM 57-43-02.
